# SDR 2022F00194

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Aircraft: N7AC
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 423783
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED 10 MINUTE CHECK
